Transactions of the American Mathematical Society. Volume 52, Number 10, 2000

Contents of Volume 352, Number 10 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Definably simple groups in o-minimal structures Y. Peterzil; A. Pillay; S. Starc...

Полное описание

Сохранить в:
Библиографические подробности
Главный автор: American Mathematical Society
Формат: Статья
Язык:English
English
Опубликовано: American Mathematical Society 2009
Предметы:
Online-ссылка:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/538
Метки: Добавить метку
Нет меток, Требуется 1-ая метка записи!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt